MathSciNet Relay Station
MathSciNet bibliographic data
MR2629884 35K91 (35B08 35B09 35B33 35B40 35K15 47J30)
Ikehata, Ryo; Ishiwata, Michinori; Suzuki, Takashi Semilinear parabolic equation in ${\bf R}^N$ associated with critical Sobolev exponent. Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), no. 3, 877–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement